# SDR UIEA2020112002429

- Difficulty date: November 18, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 103,975 hours, 20,212 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Failed
- Location: Weather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WX RADAR 1 AND 2 FAILURE IN FLIGHT.  WX SYSTEM MESSAGE DISPLAYED.  18NOV20/1270889/ITEM M10/AMS.  PERFORMED OPERATIONS CHECK OF LT AND RT WX SYSTEM, IAW AMM 34-43-09 AND FOUND WORKING SATIFACTORY.
